# SDR ASAA2018060754938

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,596 hours, 3,929 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Disconnected
- Location: Wx Radar Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INTERMITTENT, FAILED IN FLIGHT.  ACFT GROUNDED. FOUND MOUNT FAN DISCONNECT LOOSE & FAN NOT WORKING.  SECURED CONNECTOR AND FAN OPS NML, WEATHER RADAR OPS NORMAL IAW AMM 34-43-00. GROUND VERIFICATION GOOD.
